Quarterly Publication

Document Type : Original Article


1 Department of Management, Humanities College, Hazrat-e Masoumeh University, Qom, Iran.

2 Department of Mathematics, Tabriz Branch, Islamic Azad University, Tabriz, Iran.


This note shows that the parametric ranking method proposed by Darehmiraki [M. Darehmiraki, A novel parametric ranking method for intuitionistic fuzzy numbers, Iranian Journal of Fuzzy Systems, 16(1) (2019), 129-143] is not correct. By two appropriate examples, we show that the developed index for ranking intuitionistic fuzzy numbers is not suitable and implies wrong results.


  1. Shakouri, B., Abbasi Shureshjani, R., Daneshian, B., & Hosseinzadeh Lotfi, F. (2020). A parametric method for ranking intuitionistic fuzzy numbers and its application to solve intuitionistic fuzzy network data envelopment analysis models. Complexity2020, Article ID 6408613. https://doi.org/10.1155/2020/6408613
  2. Darehmiraki, M. (2019). A novel parametric ranking method for intuitionistic fuzzy numbers. Iranian journal of fuzzy systems16(1), 129-143. DOI: 22111/IJFS.2019.4489
  3. Abbasi Shureshjani, R., & Darehmiraki, M. (2013). A new parametric method for ranking fuzzy numbers, Indagationes mathematicae, 24(3), 518–529. https://doi.org/10.1016/j.indag.2013.02.002
  4. Li, D. F. (2014). Decision and game theory in management with intuitionistic fuzzy sets(Vol. 308, pp. 1-441). Berlin: springer. https://link.springer.com/book/10.1007/978-3-642-40712-3